Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

After Effects Of Hep C Treatment

Here's a taste of what TheBody.com has to offer on this topic:
Articles
National Association of People With AIDS

Hep-C Treatment Without Interferon Comes Closer

Many of us who live with HIV are alive today in part because we received effective treatment to clear our hepatitis C (HCV) co-infections. Interferon-boosted Ribavirin was a lifesaver, but the interferon side effects could be rugged. MedPage Today... Read more »
U.S. Centers for Disease Control and Prevention

Nigeria Orders Tests on Local Cure for HIV Virus

The legal battle between Nigerian scientist Jeremiah Abalaka and the Health Ministry over the ban on using his HIV vaccine is continuing with a directive from the Nigerian parliament ordering clinical trials of the drug. The tests are set to begin... Read more »
U.S. Centers for Disease Control and Prevention

HCV Coalition for the Cure Launches White House Petition to End Hepatitis C

On February 19, HCV Coalition Founder Margaret Dudley, along with her husband and many other advocates, announced a drive to obtain 100,000 signatures that they plan to present to the White House. Hepatitis C is the most widespread blood-borne... Read more »
Ask the Experts

side effects from hepc 3a meds

What will my side effects be from the medicine fromthe treatment of the hepatitis c level 3a drugs be...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
There are a multitude of possible side effects. Most people experience feeling very tired, loss of appetite, possible weight loss, irritability...These are the common complaints. It is important to let your doctor know if you are feeling down since... Read more »

hepc/foot/leg muscle pain

I was diagonosed with Hep C in 1998. Tried interferon, but side effects were too much. Recently, I have lots of pain from below the knees to the sole of the feet.(they also tingle). Also, my upper arms have muscle pain. Also, my abdomine stays...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
It sounds like you might have peripheral neuropathy with the tingling of your feet, but this will have to be diagnosed by your physician by physical examination. There are several causes for this condition which can be further explored with your... Read more »

will a combination of a depressant and an anti depressant and Lorazepam, affect the HIV 1or HIV2 or HSV 2 or Hep B or HepC result?

Dear Dr. Bob, I was taking celexa for like two years and i used to drink a lot(every day)due to the stress over an exposure, during the same period. I used to take celexa for my depression and still be drinking alcohol,one more thing is that four...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Celexa, booze, lorazepam and tranquilizers???? WOW! Nealy? Nealy O'Hara from Valley of the Dolls, is that you again??? Relax, dearie, none of your "pick-me-ups" or "calm-me-downs" will affect your HIV or hepatitis tests,... Read more »

Hep-c /platlets

How can I increase my platlets to start peg interferon? I currently am stage 3=4 with a platlet count of 85,000. The Va stated that Peg will eat up platlets and they may stop treatment. Can one get a platlet transfusion? A friend will donate. ...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
It is true that low platelets can limit the ability to continue therapy for hepatitis C infection due to the effect of PEG. There is a drug called elthrombopag, which was shown recently to be effective in increasing platelet counts. It is now... Read more »
Connect With Others

Trying to deal with being + I also have Hepc

Posted by rackme, 7 Replies
I was just told Im hiv+ and Im also hepc. so I don't know when Im not feeling good which is causing the problems been getting vertigo the last couple of days. I see my shrink next week. I guess Im looking for ansures. Thanks any onfo I can get would... Read more »

I have a co-infection;HIV, and HEP-C.

Posted by stevepalma, 1 Reply
I found out that i had this co-infection(hiv,hep-c) in 2002.My doctor says that it is very hard to treat,however with sticking to my meds;this includes hiv meds, and interferon,i now have the hep-c under control after 30 weeks of a 48 week... Read more »

No longer have HepC!

Posted by heatherblue, 2 Replies
I went to my doctor today. My numbers are all amazing. CD4=701, viral load undetectable. And he says that I no longer have HepC. I have never heard of this. I am pleased, don't get me wrong. It's just kinda crazy. I was always told that it... Read more »

I'm taking my treatment into my own hands now

Posted by taurusthecat, 5 Replies
I'm not happy. I have been asking my doctor for ages if I can go on some kind of HIV drug therapy and I keep getting stalled. I've been pos for 8 years and over time my energy levels have gone down and down, my body is just fighting this virus as it... Read more »